On the smoothness of the solution of a boundary value problem in generalized Nikol'skiǐ classes
Differencialʹnye uravneniâ, Tome 32 (1996) no. 10, pp. 1421-1426
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_10_a16,
author = {B. Kh. Turmetov},
title = {On the smoothness of the solution of a boundary value problem in generalized {Nikol'skiǐ} classes},
journal = {Differencialʹnye uravneni\^a},
pages = {1421--1426},
year = {1996},
volume = {32},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_10_a16/}
}
TY - JOUR AU - B. Kh. Turmetov TI - On the smoothness of the solution of a boundary value problem in generalized Nikol'skiǐ classes JO - Differencialʹnye uravneniâ PY - 1996 SP - 1421 EP - 1426 VL - 32 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_10_a16/ LA - ru ID - DE_1996_32_10_a16 ER -
B. Kh. Turmetov. On the smoothness of the solution of a boundary value problem in generalized Nikol'skiǐ classes. Differencialʹnye uravneniâ, Tome 32 (1996) no. 10, pp. 1421-1426. http://geodesic.mathdoc.fr/item/DE_1996_32_10_a16/